MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE LOW SORBING SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014881
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite low sorbing secondary set was occluded.The following information was provided by the initial reporter: i am writing to report several incidents where the drug is now flowing through the bd smartsite low sorbing secondary set.Ref 10014881.The fluid will pass into the drip chamber but then is unable to go any further through the tubing.Additional information received from the customer: please can you confirm what medication was being administered? the issue occurred with both paclitaxel and docetaxel.Please can you confirm if the medication was stored in the refrigerator? if yes, was it allowed to reach room temperature before use? it was in the fridge but returned to room temperature before try to administer.Please can you confirm the make and model of the connecting products? equashield closed system spike was attached to bd smartsite low sorbing secondary set.Please can you confirm if there are any visible defects to the device i.E., cracks, flashes, kinks? there do not appear to be any visible defects.Please can you confirm if the connecting product has a luer slip or luer lock connection? luer please confirm whether the flow was completely or partially blocked? complete blocked please can you confirm the exact location of blockage? fluid cannot pass from the drip chamber into the tubing.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD ALARIS SMARTSITE LOW SORBING SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25263190
Report Number9616066-2026-01367
Device Sequence Number18438158
Product Code FPA
UDI-Device Identifier10885403221934
UDI-Public(01)10885403221934(11)251120(17)281119(10)25116131
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10014881
Device Lot Number25116131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown